Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

brown discharge in my periods

hi I am 20 and i have never had sex I recently suffered from PCOD and was under medication for a year on diane Last year in april i stopped taking the medicines and i got regular periods for 6 months November 2010 was the last month i got my period and i did not get it in his month ie Jan 2011 however during the time i was supposed to get my periods i got spots of blood and sometimes its brown but i have not bled properly till now Its just a few spots of blood and brown discharge Why is it so
Asked On : Tue, 25 Jan 2011
Answers:  2 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The spotting you are having instead of bleeeding is due to PCOD only. This disease is associated with prolonged cycles with decreased bleeding.Also, you ned to get your haemoglobin levels checked as anaemia also leads to prolonged cycle length.
Dr. Rakhi Tayal
Answered: Tue, 25 Jan 2011
I find this answer helpful
  User's Response
oh..okay thank you. should i go get it checked? coz im really scared. should i start taking the medicines again? the problem is i had got my periods regularly for like 6 months after i stopped taking diane. i thought it was back to normal :(
Answered: Wed, 26 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor